MAUDE Adverse Event Report: NEODENT JJGC S.A. CM TITAMAX EX IMPL TI 4.0X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT JJGC S.A. CM TITAMAX EX IMPL TI 4.0X17; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.640
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 11/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 16 months after the dental implant was placed, in intraoral site 10 of the patient¿s mouth, bone loss was observed around the implant.Initial primary stability was achieved and immediate load was performed.Patient presented bone type iii.Patient did experience pain.The device will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, the dentist reported that the implant was immediately installed in an alveolus with signs of injury/ infection.
 
Event or Problem Description

Brand Name
CM TITAMAX EX IMPL TI 4.0X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7223844
Report Number3008261720-2018-00317
Device Sequence Number19065817
Product Code DZE
UDI-Device Identifier07898237568881
UDI-Public07898237568881
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/27/2018
Report Date (Section F) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date10/19/2019
Device Catalogue Number109.640
Device Lot Number800157475
Other Device ID Number07898237568881
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/22/2018
Device Age4 MO
Event Location Other
Date Report to Manufacturer12/28/2017
Initial Date Received by Manufacturer 12/28/2017
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date01/27/2018
Supplement Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR